# SDR LS1R088297

- Difficulty date: February 8, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 369A81433
- Part serial: 12P929
- Condition: Inoperative
- Location: Fuel System
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED CHECK/ INOPERATIVE.
